# SDR TWAA9708014

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Flanges
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION IN MAIN CABIN ON R1 DOOR FLANGES, STATION 160-200.  FABRICATED AND INSTALLED NEW PART PER SRM 51-30-0, PAGES 1 AND 2.  (M)
